| Model Number |
72404252 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the inflatable penile prosthesis (ipp) would not inflate due to fluid loss.During revision surgery, a hole was visually identified in the tubing.A revision procedure was performed during which the original device was explanted and replaced.No further patient complications were reported.
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available the cause that contributed to the reported event cannot be established.Therefore, a conclusion code of cause not established was assigned to this investigation.Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: 0169897015.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #: (b)(4).